# SDR 2006UALA00347

- Difficulty date: February 24, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 61,985 hours, 7,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 1 RIGHT EMERGENCY LIGHT ON DOOR BUSTLE DIM.
